IDEAS home Printed from https://ideas.repec.org/a/cuf/journl/y2000v1i2p337-357.html
   My bibliography  Save this article

Estimating Semiparametric Econometrics Models by Local Linear Method: With an Application to Cross-Country Growth

Author

Listed:
  • Qi Li

    (Department of Economics, Texas A&M University)

  • Jeffrey Wooldridge

    (Department of Economics, Michigan State University)

Abstract

It is well established that local linear method dominates the conventional local constant method in estimating nonparametric regression models by kernel method. In this paper we consider the problem of estimating semiparametric econometric models by local linear method. We provide a simple proof of establishing the joint asymptotic normality of the local linear estimator. We then show that our results can be used to easily derive the asymptotic distributions of local linear estimators for several semiparametric econometric models. An empirical application of using a semiparametric local linear estimator to cross country growth data is examined.

Suggested Citation

  • Qi Li & Jeffrey Wooldridge, 2000. "Estimating Semiparametric Econometrics Models by Local Linear Method: With an Application to Cross-Country Growth," Annals of Economics and Finance, Society for AEF, vol. 1(2), pages 337-357, November.
  • Handle: RePEc:cuf:journl:y:2000:v:1:i:2:p:337-357
    as

    Download full text from publisher

    File URL: http://www.aeconf.net/Articles/Nov2000/aef010205.pdf
    Download Restriction: no

    File URL: http://down.aefweb.net/AefArticles/aef010205.pdf
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Tran, Kien C. & Tsionas, Efthymios G., 2009. "Estimation of nonparametric inefficiency effects stochastic frontier models with an application to British manufacturing," Economic Modelling, Elsevier, vol. 26(5), pages 904-909, September.
    2. repec:kap:jproda:v:47:y:2017:i:3:d:10.1007_s11123-016-0479-x is not listed on IDEAS
    3. Henderson, Daniel J. & Ullah, Aman, 2005. "A nonparametric random effects estimator," Economics Letters, Elsevier, vol. 88(3), pages 403-407, September.

    More about this item

    Keywords

    Local linear estimator; Asymptotic normality; Partially linear model; Smoothing coefficient model;

    JEL classification:

    • C14 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - Semiparametric and Nonparametric Methods: General
    • C21 - Mathematical and Quantitative Methods - - Single Equation Models; Single Variables - - - Cross-Sectional Models; Spatial Models; Treatment Effect Models

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cuf:journl:y:2000:v:1:i:2:p:337-357. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Qiang Gao). General contact details of provider: http://edirc.repec.org/data/emcufcn.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.